A. Définition, 1.19 x 0 est un point asymptotiquement stable pour le système (A.6) s'il est stable et attractif

A. Définition, 20 Soit un ensemble M auquel on associe l'ensemble A ? (M ) = {x ? ? |? + (x) ? M = ?} o` u ? + (x)

. Le-système, 6) est dit relativement stable en x 0 par rapportàrapportà K si pour tout > 0, il existe un nombre réel positif ? tel que pour tout x(0) ? K avec x(0) ? x 0 < ?, la solution x(t) = X t (x(0))

]. R. Anderson, S. May, and . Gupta, Analyse de la stabilité des modèles intra-hôtes avec retard : ApplicationàApplication`Applicationà des modèles intra-hôtes de paludisme et de V.I.H Bibliographie Non-linear phenomena in host-parasite interactions, THESE: Joseph. MBANG Soutenue le 20 Mars, pp.99-59, 1989.

O. Arino, A nondifferentiable semigroup generated by a model of cell population dynamics, In Appl. Math. Comput. Sci, vol.4, issue.2, pp.211-221, 1986.

K. Cooke and R. Bellman, Differential difference equations, 1963.

A. Berman and R. J. Plemonns, Nonnegative matrices in the mathematical sciences
DOI : 10.1137/1.9781611971262

N. P. Bhatia and R. J. Plemmons, Stability theory of dynamical systems, 1970.
DOI : 10.1007/978-3-642-62006-5

G. Butler and P. Waltman, Persistence in dynamical systems, Journal of Differential Equations, vol.63, issue.2, pp.255-263, 1986.
DOI : 10.1016/0022-0396(86)90049-5

C. Castillo-chavez, Z. Feng, and W. Huang, On the Computation of R 0 and its Role on Global Stability, Mathematical approaches for emerging and reemerging infectious diseases : an introduction, pp.229-250, 1999.
DOI : 10.1007/978-1-4757-3667-0_13

C. Castillo-chavez, W. Huang, and J. Li, Competitive Exclusion in Gonorrhea Models and Other Sexually Transmitted Diseases, SIAM Journal on Applied Mathematics, vol.56, issue.2, pp.494-508, 1996.
DOI : 10.1137/S003613999325419X

C. and C. Mccluskey, Global stability for a class of mass action systems allowing for latency in tuberculosis, Journal of Mathematical Analysis and Applications, vol.338, issue.1, pp.518-535, 2008.
DOI : 10.1016/j.jmaa.2007.05.012

K. Cooke, P. Van-den-driessche, and X. Zou, Interaction of maturation delay and nonlinear birth in population and epidemic models, Journal of Mathematical Biology, vol.39, issue.4, pp.332-352, 1999.
DOI : 10.1007/s002850050194

K. L. Cooke, Stability analysis for a vector desease model, J. Math, vol.9, pp.31-42, 1979.

K. L. Cooke and P. Van-den-driessche, Analysis of an SEIRS epidemic model with two delays, Journal of Mathematical Biology, vol.35, issue.2, pp.240-260, 1996.
DOI : 10.1007/s002850050051

J. M. Cushing, Integrodifferential equations with delay models in dynamics, Lect. in Biomath, vol.20, 1977.
DOI : 10.1007/978-3-642-93073-7

J. M. Cushing, Volterra Integrodifferential Equations in Population Dynamics, Mathematics in Biology, 1979.
DOI : 10.1007/978-3-642-11069-6_2

R. J. De-boer and A. S. Perelson, Towards a general function describing t cell proliferation, Journal of Theoretical Biology, vol.175, issue.4, pp.567-76, 1995.
DOI : 10.1006/jtbi.1995.0165

O. Diekmann, J. A. Heesterbeek, and J. A. Metz, On the definition and the computation of the basic reproduction ratio R 0 in models for infectious diseases in heterogeneous populations, Journal of Mathematical Biology, vol.28, issue.4, pp.365-382, 1990.
DOI : 10.1007/BF00178324

O. Diekmann and J. A. Heesterbeek, Mathematical epidemiology of infectious diseases Model building, analysis and interpretation, J. Wiley Series in Mathematical and Computational Biology, 2000.

. Verlag, Functional, complex, and nonlinear analysis, 1995.

J. Luc and D. , Analyse de modèlesmodèlesépidémiologiques : ApplicationàApplicationà des modèles parasitares, ` a lafì evre hémorragique Ebola, 2006.

E. Takeushi and . Beretta, Global stability of lotka-volterra diffusion models with continuous time delay, Siam J. Applied Math, vol.48, 1988.

A. A. Fall, A. Iggidr, G. Sallet, and J. J. Tewa, Epidemiological Models and Lyapunov Functions, Mathematical Modelling of Natural Phenomena, vol.2, issue.1, pp.55-71, 2007.
DOI : 10.1051/mmnp:2008011

URL : https://hal.archives-ouvertes.fr/inria-00596236

M. C. Mackey and L. Glass, Oscillation and chaos in physiological control systems, Science, vol.197, issue.4300, pp.287-289, 1977.
DOI : 10.1126/science.267326

K. Gopalsamy, Stability and oscillations in delay differential equations of population dynamics, 1992.
DOI : 10.1007/978-94-015-7920-9

J. K. Hale, Asymptotic Behavior of dissipative Systems THESE: Joseph. MBANG Soutenue le 20 Mars 2009à2009à Metz(France) Analyse de la stabilité des modèles intra-hôtes avec retard : ApplicationàApplication`Applicationà des modèles intra-hôtes de paludisme et de V, 1988.

J. Kato and J. Hale, Phase space for retarded equations with infinite delay, Funkcial Ekwac, vol.21, pp.11-41, 1978.

P. Hartmann, Ordinary Differential Equations, 1964.

J. A. Heesterbeek, A brief history of R 0 and a recipe for its calculation, Acta Biotheoretica, vol.50, issue.3, pp.189-204, 2002.
DOI : 10.1023/A:1016599411804

J. A. Heesterbeek and K. Dietz, in epidemic theory, Statistica Neerlandica, vol.42, issue.1, pp.89-110, 1996.
DOI : 10.1097/00007435-197804000-00003

J. M. Heffernan, L. M. Smith, and R. J. Wahl, Perspectives on the basic reproductive ratio, Journal of The Royal Society Interface, vol.2, issue.4, pp.281-293, 2005.
DOI : 10.1098/rsif.2005.0042

N. Andrew, I. M. Hill, and . Longini, The critical vaccination fraction for heterogeneous epidemic models, Math. Biosci, vol.181, issue.1, pp.85-106, 2003.

G. E. Hutchison, Circular causal systems in ecology

J. M. Hyman, J. Li, and E. A. Stanley, The differential infectivity and staged progression models for the transmission of HIV, Mathematical Biosciences, vol.155, issue.2, pp.77-109, 1999.
DOI : 10.1016/S0025-5564(98)10057-3

J. Eller and I. Györi, Compartment systems with pipes, Math. Biosci, vol.53, issue.223, 1981.

J. A. Jacquez, Compartmental analysis in Biology and Medicine, BioMedware, 1996.

J. A. Jacquez, Modeling with compartments, BioMedware, 1999.

J. A. Jacquez and C. P. Simon, Qualitative Theory of Compartmental Systems, SIAM Review, vol.35, issue.1, pp.42-79, 1993.
DOI : 10.1137/1035003

J. A. Jacquez and C. P. Simon, Qualitative Theory of Compartmental Systems, SIAM Review, vol.35, issue.1, pp.43-79, 1993.
DOI : 10.1137/1035003

J. A. Jacquez and C. P. Simon, Qualitative theory of compartmental systems with lags, Mathematical Biosciences, vol.180, issue.1-2, pp.329-362, 2002.
DOI : 10.1016/S0025-5564(02)00131-1

J. C. Kamgang and G. Sallet, Computation of threshold conditions for epidemiological models and global stability of the disease-free equilibrium (DFE), Mathematical Biosciences, vol.213, issue.1, pp.1-12, 2008.
DOI : 10.1016/j.mbs.2008.02.005

V. A. Kostitzin, Sur leséquationsleséquations intégrodifférentielles de l'action toxique du milieu

Y. Kuang, Delay differential equations with population dynamics, Mathematics in Sciences and Engineering, 1993.

J. Lasalle, Stability theory for ordinary differential equations, Journal of Differential Equations, vol.4, issue.1, pp.57-65, 1968.
DOI : 10.1016/0022-0396(68)90048-X

J. Lasalle, Stability of dynamical systems, SIAM philadelphia, 1976.

S. Lasalle, J. A. , and S. Lefschetz, Stability by Lyapunov's direct method with Applications, 1961.

Y. Michael, J. S. Li, and . Muldowney, Global stability for the SEIR model in epidemiology, Math. Biosci, vol.125, issue.2, pp.155-164, 1995.

D. G. Luenberger, Introduction to dynamics systems. Theory, Models, and Applications, 1979.

N. Macdonald, Time lags in biological models, Lect. Notes in Biomath, vol.27, 1979.
DOI : 10.1007/978-3-642-93107-9

N. Macdonald, Biological delay systems : linear stability theory, Cambridge Studies in Mathematical Biology, vol.9, 1989.

L. Markus and H. Yamabe, Global stability criteria for differential systems, Osaka J. Math, vol.12, pp.305-317, 1960.

L. Matthews, M. E. Woolhouse, and N. Hunter, The basic reproduction number for scrapie, Proceedings of the Royal Society B: Biological Sciences, vol.266, issue.1423, pp.1085-1090, 1999.
DOI : 10.1098/rspb.1999.0747

R. M. May, Biological populations obeying difference equations: Stable points, stable cycles, and chaos, Journal of Theoretical Biology, vol.51, issue.2, pp.511-524, 1975.
DOI : 10.1016/0022-5193(75)90078-8

J. Maynard and S. , Models in ecology, 1974.

J. Muldowney and M. Li, On r. a. smith's autonomous convergence theorem, Rocky Mountain J. Math, vol.25, issue.1, pp.365-379, 1995.

J. E. Mittler, B. Sulzer, A. U. Neumann, and A. S. Perelson, Influence of delayed viral production on viral dynamics in HIV-1 infected patients, Mathematical Biosciences, vol.152, issue.2, pp.143-163, 1998.
DOI : 10.1016/S0025-5564(98)10027-5

L. Molineaux and K. Dietz, Review of intra-host models of malaria, Parassitologia, vol.41, issue.1-3, pp.221-252, 2000.

J. S. Muldowney, Compound matrices and ordinary differential equations, Rocky Mountain Journal of Mathematics, vol.20, issue.4, pp.857-872, 1990.
DOI : 10.1216/rmjm/1181073047

URL : http://doi.org/10.1216/rmjm/1181073047

J. S. Muldowney, Compound matrices and ordinary differential equations, Rocky Mountain Journal of Mathematics, vol.20, issue.4, pp.857-871, 1990.
DOI : 10.1216/rmjm/1181073047

P. W. Nelson, J. Murray, and A. S. Perelson, A model of HIV-1 pathogenesis that includes an intracellular delay, Mathematical Biosciences, vol.163, issue.2, pp.201-215, 2000.
DOI : 10.1016/S0025-5564(99)00055-3

A. S. Perelson and P. W. Nelson, Mathematical analysis of delay differential equation models of hiv-1 infection, Math. Biosci, vol.179, issue.1, pp.73-94, 2002.

A. Perelson, Modeling the Interaction of the Immune System with HIV, pp.350-370, 1989.
DOI : 10.1007/978-3-642-93454-4_17

A. S. Perelson, D. E. Kirschner, and R. Boer, Dynamics of HIV infection of CD4+ T cells, Mathematical Biosciences, vol.114, issue.1, pp.81-125, 1993.
DOI : 10.1016/0025-5564(93)90043-A

A. S. Perelson and P. W. Nelson, Mathematical Analysis of HIV-1 Dynamics in Vivo, SIAM Review, vol.41, issue.1, pp.3-44, 1999.
DOI : 10.1137/S0036144598335107

A. S. Perelson and P. W. Nelson, Modeling viral infections, cell biology, and immunology Proc. Sympos. Appl. Math, vol.59, pp.139-172, 2001.
DOI : 10.1090/psapm/059/1944518

E. C. Pielou, Mathematical ecology, John Wiley and Sons, 1977.

T. C. Porco and S. M. Blower, Designing HIV Vaccination Policies: Subtypes and Cross-Immunity, Interfaces, vol.28, issue.3, p.28, 1998.
DOI : 10.1287/inte.28.3.167

B. S. Blumberg, R. J. Payne, and M. A. Nowak, The dynamics of hepatitis b virus infection, Proc. Natl. Acad. Sci. USA, 93, 1993.

E. Renshan, Modelling biological populations in space and time, Cambridge studies in Mathematical Biology, 1991.

M. Roberts and J. A. Heesterbeek, A new method for estimating the effort required to control an infectiou disease, Proc. R. Soc. Lond. B Biol. Sci, vol.270, issue.1522, 2003.

P. Seibert, On relative stability to a set and and the whole space, In Kacestv. Met. Theor. velin. Koleb, vol.2

. Koleb, Trudy 5 mezdunarod, pp.448-457, 1969.

P. Seibert, Relative stability and stability of closed sets, In Lect. Notes. Math. Semin. Differ. Equat. Dynam. Syst, vol.9, issue.2
DOI : 10.1007/BFb0059936

E. D. Sontag, Mathematical Control Theory, Deterministic Finite Dimensional Systems, Number 6 in Texts in Applied Mathematics, 1990.

J. J. Tewa, Analyse globale des modèlesmodèlesépidémiologiques multi-compartimentaux

R. Horst and . Thieme, Mathematics in population biology Princeton Series in Theoretical and Computational Biology, 2003.

V. Volterra, Remarques sur la note de m.rogier et mlle lambin(etude d'un cas d'antagonisme microbien), Comptes Rendus de l'Ac. des Sciences, pp.1684-1686, 1934.

P. Van-den-driessche and J. Watmough, Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission, Mathematical Biosciences, vol.180, issue.1-2, pp.29-48, 2002.
DOI : 10.1016/S0025-5564(02)00108-6

M. J. Wonham, T. Camino-beck, and M. A. Lewis, An epidemiological model for west nile virus : invasion analysis and control applications an epidemiological model for west nile virus : invasion analysis and control applications, Proc. R. Soc. Lond

E. M. Wright, A nonlinear difference differential equation, Math, vol.194, pp.66-87, 1955.

J. A. Yorke, Asymptotic stability for one dimensional differential-delay equations, THESE: Joseph. MBANG Soutenue le 20 Mars, pp.189-202, 1970.
DOI : 10.1016/0022-0396(70)90132-4